Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2020 | 2019 | 2018 | 2016 | 2007
Number of items: 5.

2020

Giribet, Juan and Langer, Matthias and Martínez Pería, Francisco and Philipp, Friedrich and Trunk, Carsten (2020) Spectral enclosures for a class of block operator matrices. Journal of Functional Analysis, 278 (10). 108455. ISSN 0022-1236

2019

Cooper, Shane and Waurick, Marcus (2019) Fibre homogenisation. Journal of Functional Analysis, 276 (11). pp. 3363-3405. ISSN 0022-1236

2018

Behrndt, Jussi and Langer, Matthias and Lotoreichik, Vladimir and Rohleder, Jonathan (2018) Spectral enclosures for non-self-adjoint extensions of symmetric operators. Journal of Functional Analysis, 275 (7). pp. 1808-1888. ISSN 0022-1236

2016

Langer, Matthias and Strauss, Michael (2016) Triple variational principles for self-adjoint operator functions. Journal of Functional Analysis, 270 (6). pp. 2019-2047. ISSN 0022-1236

2007

Behrndt, Jussi and Langer, M. (2007) Boundary value problems for elliptic partial differential operators on bounded domains. Journal of Functional Analysis, 243 (2). pp. 536-565. ISSN 0022-1236

This list was generated on Sun Oct 25 08:07:47 2020 GMT.